Does Citalopram Cause Weight Gain?

Answer

Citalopram does cause weight gain though in some patients it may cause weight loss. The drug causes these changes in body weight by either increasing or decreasing a patient's appetite or cravings. The drug may also slow down or hasten metabolism in the body.
Q&A Related to "Does Citalopram Cause Weight Gain?"
Weight gain can be caused my many things. You can be eating too much or have a big change in your diet. Also it can be caused my medications as well.
http://www.ask.com/web-answers/Health/Other/what_c...
Seroquel is an antipsychotic drug taken by those who suffer from bipolar disorder, schizophrenia, manic depression and, less frequently, anxiety or eating disorders. Seroquel changes
http://www.ehow.com/about_5375533_seroquel-cause-w...
weight gain and antidepressants. I have recently asked the same question and my Doctor told me Wellbutrin XL has the least sexual side effects and less weight gain and I lost quite
http://wiki.answers.com/Q/What_antidepressant_does...
I must admit i have been on the lose dosage of citalopram and it did make me have more of an apetite and usually i don't have one, i found myself eating about 3 bars of chocolate
http://answers.yahoo.com/question/index?qid=200709...
Explore this Topic
Causes of weight gain in the stomach are over-eating, cortisol, stress, and inactivity. It is usually very easy to correct weight gain in the stomach by doing ...
Constipation and weight gain can be symptoms of gallbladder problems, therefore gallbladder disease can cause weight gain. Other symptoms of gallbladder disease ...
An ovarian cyst will typically cause weight gain because it affects the hormones. One of these hormones is insulin. Insulin is the same hormone which helps the ...
About -  Privacy -  Careers -  Ask Blog -  Mobile -  Help -  Feedback  -  Sitemap  © 2014 Ask.com